MathSciNet Relay Station
MathSciNet bibliographic data
MR1215205 (94i:58032) 58D20 (53C07 53C80 58D19 81T13)
Sengupta, Ambar Gauge invariant functions of connections. Proc. Amer. Math. Soc. 121 (1994), no. 3, 897–905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement